CSpace

Browse/Search Results:  1-4 of 4 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
On the instability of the possible blow-up solutions to 2D Boussinesq system 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2022, 卷号: 306, 页码: 547-568
Authors:  Shao, Ruijie;  Zhang, Ping
Favorite  |  View/Download:40/0  |  Submit date:2022/04/02
2D Boussinesq system  WKB method  Instability  Semi-classical pseudo-differential operator  
On center singularity for compressible spherically symmetric nematic liquid crystal flows 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 卷号: 264, 期号: 8, 页码: 5197-5220
Authors:  Wang, Yun;  Huang, Xiangdi
Favorite  |  View/Download:71/0  |  Submit date:2018/07/30
Compressible nematic liquid crystal flows  Blowup criterion  Spherically symmetric flows  
Analysis of an inviscid zero-Mach number system in endpoint Besov spaces for finite-energy initial data 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2015, 卷号: 259, 期号: 10, 页码: 5074-5114
Authors:  Fanelli, Francesco;  Liao, Xian
Favorite  |  View/Download:55/0  |  Submit date:2018/07/30
Zero-Mach number system  Endpoint Besov spaces  Well-posedness  Lifespan  Parabolic equations  Transport equations  
Well-posedness and regularity of Naghdi's shell equation under boundary control and observation 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2010, 卷号: 249, 期号: 12, 页码: 3174-3214
Authors:  Chai, Shugen;  Guo, Bao-Zhu
Favorite  |  View/Download:39/0  |  Submit date:2018/07/30
Naghdi's shell model  Well-posedness  Regularity  Boundary control and observation